Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 2, Pages 65-73

Asymptotic almost periodicity of C-semigroups

1Department of Applied Mathematics, Southwest Jiaotong University, Chengdu 610031, China
2Department of Mathematics, Sichuan University, Chengdu 610064, China

Received 6 August 2001; Revised 2 March 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Let {T(t)}t0 be a C-semigroup on a Banach space X with generator A. We will investigate the asymptotic almost periodicity of {T(t)} via the Hille-Yosida space of its generator.